MathSciNet Relay Station
MathSciNet bibliographic data
MR1716573 (2001a:11142) 11L07 (11N37)
Bachman, Gennady Exponential sums with multiplicative coefficients. Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 128–135 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement